# SDR YENA20100306028

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 8,780 hours, 5,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 200311129
- Condition: Failed
- Location: Ac Bay
- Part time: 3,353 hours, 1,899 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT JB1762 SJU-FLL AIR TURN BACK TO SJU, CREW REPORTED AT CLIMBOUT THROUGH 10000 FT SMELL AND VISIBLE INDICATION OF SMOKE IN COCKPIT AND CABIN.  AIRCRAFT RETURNED TO SJU AND ACCOMPLISHED EVACUATION L1, L2 R1 AND R2 DOOR SLIDES DEPLOYED.  MX PERFORMED AMM FIM 21-20-810-801-A FOR SMOKE/SMELL IN PAX CABIN AND COCKPIT DETECTED METAL SMELL IN CABIN PRESENT WHEN NR 1 PACK RUNNING.  STATIC TORQUE CHECK OF LT PACK ACM FAILED.  REMOVED AND REPLACED NR 1 PACK ACM PER AMM 21-51-05-04, LEAK CHECK AND OPS CHECK NORMAL.
